# SDR FDEA202208242044

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 39,265 hours, 6,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT MX INSP, (1) OVRHD EMERGENGY LT INOP  SUPRNMRY AREA.     RE-LAMPED, REF B777 AMM: 33-51-04-2. LT TESTS  SATIS, ITEM OK FOR SVC.
